# SDR SWAA2018010318759

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 44,396 hours, 26,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW.  R&R SIGN PER AMM.
